Change search
ReferencesLink to record
Permanent link

Direct link
On free resolutions of some semigroup rings
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 218, no 6, 1107-1116 p.Article in journal (Refereed) Published
Abstract [en]

For some numerical semigroup rings of small embedding dimension, namely those of embedding dimension 3, and symmetric or pseudosymmetric of embedding dimension 4, presentations has been determined in the literature. We extend these results by giving the whole graded minimal free resolutions explicitly. Then we use these resolutions to determine some invariants of the semigroups and certain interesting relations among them. Finally, we determine semigroups of small embedding dimensions which have strongly indispensable resolutions.

Place, publisher, year, edition, pages
2014. Vol. 218, no 6, 1107-1116 p.
National Category
Research subject
URN: urn:nbn:se:su:diva-94556DOI: 10.1016/j.jpaa.2013.11.007ISI: 000331428800010OAI: diva2:653723
Available from: 2013-10-05 Created: 2013-10-05 Last updated: 2014-09-28Bibliographically approved

Open Access in DiVA

BafrsaAugust18.pdf(254 kB)42 downloads
File information
File name FULLTEXT01.pdfFile size 254 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics
In the same journal
Journal of Pure and Applied Algebra

Search outside of DiVA

GoogleGoogle Scholar
Total: 42 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 66 hits
ReferencesLink to record
Permanent link

Direct link